An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Suboxone

Discussion in 'General Substance Abuse Discussion' started by Jpa410, Jul 29, 2019.

  1. Jpa410

    Jpa410 Active Contributor

    Not too bad in a little funk but manageable
    Joshstillclean and True concern like this.
  2. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    That's great news. If the second day ain't too bad sounds like its gonna be pretty manageable. Happy for you. :)
    True concern and deanokat like this.
  3. Jpa410

    Jpa410 Active Contributor

    Legs are really aching!!
  4. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Man That sucks to hear. The dreaded restless leg syndrome? If it gets to bad maybe you could look into supplements and vitamins.
    I know one that could help.
    Joshstillclean likes this.
  5. Jpa410

    Jpa410 Active Contributor

    What would be best for that?
  6. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Its called Gamma-aminobutyric acid (GABA)—a type of amino acid. If you search for it you can read about it.

    Look up Gaba supplements they have a natural form of it that comes out of food.

    When we quit most drugs including opiates we get a rise in a excitatory Neurotransmitter called glutamate. It increases our anxiety stress and causes the restlessness. Gaba is the counter to glutamate it will help balance it back out.

    I'm pretty sure they even sell it at walmart.
    Last edited: Aug 2, 2019
  7. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @Jpa410 good morning! sorry to hear your legs are aching... i hope you start to feel better soon. @Onceaddicted77 has given some great insight and advice....

    will be thinking of you today and sending mega doses of good mojo!! :)
  8. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    But with anything make sure to check it out and make sure it's right for you and dosnt interact with any other meds you might take.
    Joshstillclean and deanokat like this.
  9. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Joshstillclean, deanokat and Dominica like this.
  10. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @Onceaddicted77 you do yoga? i have done some in the past and sometimes do some stretches, but haven't made it a discipline. i do try to meditate regularly to try to tame the mind... you know, that darn egoic mind!
  11. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Thats great @Dominica I bet it helps. I do try to stretch daily and I really want to start doing yoga I read it helps way more than anyone even knows. It significantly raises Dopamine along with meditation.

    It's amazing how much our thoughts and emotions can change our chemicals naturally along with exercise. Or lack of thoughts clearing the mind. :D
    Joshstillclean, deanokat and Dominica like this.
  12. Jpa410

    Jpa410 Active Contributor

    Thank you for the advice!!
    deanokat and Dominica like this.
  13. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @Onceaddicted77 do you want to do yoga in a group setting or on your own at home? i've done a couple of retreats that i really enjoyed. i tend to do it at home when i do practice.

    you're right. it is amazing how thoughts get the emotions swirling...that get our chemicals whirling...and so on.

    but there are a lot of techniques and tools to help... it's just disciplining ourselves to do them regularly ;) i'm sure all can relate.
    deanokat and Onceaddicted77 like this.
  14. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    @Dominica I think I'd be more comfortable in my home setting my anxiety would probably hinder the effect. But maybe it would be good for social anxiety.

    I was a gymnastics kid growing up hehe. I'm super limber I think I could get into it and enjoy it.

    Yes your right actions become habits its just a matter of time. :D
    Dominica and deanokat like this.
  15. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Jpa410... If you get a chance, check in with us and let us know how things are going. We care. Happy Friday! Sending you tons and tons of healing energy!
    True concern likes this.
  16. True concern

    True concern Moderator

    Gymnastics kid huh? I was on a championship jump rope team:confused: Yep that's true lol jump rope
    deanokat, Dominica and Onceaddicted77 like this.
  17. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Hey. I'm a very long time opioid user and sub user. For a while I completely detoxed from subs. But my kidneys were failing and so I'm now on a low dose.
    Low dose is a dose I consider to be one that I can come off of suddenly and only need my week of detox and then im back, good to go. 2mg is a low dose to me. But that means that at 2mg I know I would need a whole week maybe 10 days to feel right again. I see the last post was really cramping! And two hours before it was just a funk...
    Crazy how sub detox tricks you into thinking you'll be ok then all hell breaks loose. But-and this is a huge thing-you can avoid nearly all of that. Just about 90 per cent if you taper properly. The 30 days was not 30 days at 4 mgs. Then you would have a way worse addiction than 50 mgs of hydrocodone. That's not really a lot. 4 mg of sub is comprabable to 300 plus mgs morphine. No kidding.
    So I'm guessing either you haven't posted because you feel really bad or decided to do something different cause that wasn't gonna work when you started to feel the power of the sub w/d.
    The folks who have posted here are great people and several of us have first hand experiences with sub and or methadone taper and cold turkey. We know trust me, No one ever wants to feel cold turkey.
    I've heard so many times I'm not going back Im just gonna withdraw...until they start withdrawing.
    Please let us know how you are doing. If your doctor isn't willing to work on a taper we can help give our experience.
    I just feel for you and don't want you to get hurt. FYI, I once tried to bust through subs on Vicodin. Took so much that the acetaminophen damaged my liver. Please don't try it. You cannot bust through Suboxone.
    deanokat, Dominica and Onceaddicted77 like this.
  18. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    jumprope team. how nice! bet that was fun! I liked gymnastics too @Onceaddicted77 . :)
  19. True concern

    True concern Moderator

    Lol yep jump rope team
  20. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @True concern... Did you do any Double Dutch? :rolleyes:
    Joshstillclean likes this.